# SDR DXTA2021082547650

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 6,013 hours, 4,781 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Evaporator
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: STRONG MILDEW OR MUSTY SMELL IN CABIN WHEN THE VCS IS SELECTED ON.   CLEANED DEBRIS FROM THE FORWARD AND AFT EVAPORATORS, RAN VCS AND CHECKED FOR WATER LEAKS. NO DISCREPANCIES NOTED. SYSTEM OPS CHECKS GOOD. WORK PERFORMED IAW THE PHENOM 300 AMM, CHAPTER 21-52-03.
